Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have parotid lymph node swelling,treated for vaginal candidiasis with providone iodine. Do i need to worry about swelling ?

dear doctor i had treatment for vaginal candidiasis ,flucanazole. Im using antimicrobial ointment (providone iodine ) as a part of candidiasis tratment and Now i have a skin rash on my arm it is red n very itchy the doctor said it is pedorans dermatitis bt i dont have any relief and i dont think im bitten by any insect i noticed a swelling on my cheek front of my ear the doctor said it is parotid lymphnode swelling .i also have some discomfort in my earlobe at the top it pains a little please help me im scared about the lymphnode swelling the lymphnode is not painful
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The rash must have been caused at night when you were asleep. Regarding the lymph node swelling, it is ideal that you get examined by an ENT Doctor. As of now, you may take pain killers like T.Diclofenac SR 75mg after a meal, not more than 2 tablets in a day. Visit the ENT Doctor as soon as possible for adequate treatment.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor